# SDR IXXA06SMN350S

- Difficulty date: November 4, 2006
- Submitted: December 27, 2006
- Operation: Air carrier
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922
- Aircraft time: 79,389 hours, 24,481 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Lt Aileron
- Part time: 79,389 hours, 24,481 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND IMPROPER FASTENERS INSTALLED ON THE LEFT OUTBOARD AILERON EXTERNAL LOWER SKIN FROM STATION XA542.000 TO STATION XA566.000.  REMOVED IMPROPER FASTENERS AND FOUND SKIN DAMAGED. REMOVED DAMAGED SKIN. FABRICATED NEW SKIN AND BONDED DOUBLER.  BONDED BOTH PARTS WITH HYSOL.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED NEW SKIN AND FASTENERS.  BALANCED AILERON.  REMOVED 01 EACH COUNTERWEIGHT PART NUMBER 5706734-41 AND 02 EACH COUNTERWEIGHTS PART NUMBER 5706734-43 FROM STATION XA531.000 TO STATION 546.000.  FOUND MOMENT WITHIN LIMITS. MOMENT: 3228.31 INCH-POUNDS IAW DC8 SRM 57-8-1 FIG 1 PAGE 2, DC8 SRM 57-1-0 PAGE 1, DC8 SRM
